{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,4,28]],"date-time":"2026-04-28T22:50:43Z","timestamp":1777416643761,"version":"3.51.4"},"reference-count":10,"publisher":"SAGE Publications","issue":"9","license":[{"start":{"date-parts":[[1989,9,1]],"date-time":"1989-09-01T00:00:00Z","timestamp":620611200000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/journals.sagepub.com\/page\/policies\/text-and-data-mining-license"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["DICP"],"published-print":{"date-parts":[[1989,9]]},"abstract":"<jats:p>A 74-year-old woman experienced an apparent psychotic reaction several hours after administration of iv midazolam as a premedicant for gastroscopy. The reaction included confusion, hallucinations, and hostility and required administration of haloperidol to calm her. The woman subsequently underwent colonoscopy with meperidine as a premedication and experienced no behavioral changes. Although other causes cannot be completely ruled out, the evidence points strongly to midazolam as the precipitating agent for the psychotic reaction.<\/jats:p>","DOI":"10.1177\/106002808902300909","type":"journal-article","created":{"date-parts":[[2017,6,29]],"date-time":"2017-06-29T13:46:59Z","timestamp":1498744019000},"page":"671-672","source":"Crossref","is-referenced-by-count":13,"title":["Hostility and Hallucinations as a Consequence of Midazolam Administration"],"prefix":"10.1177","volume":"23","author":[{"given":"Thomas G.","family":"Burnakis","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"David E.","family":"Berman","sequence":"additional","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"179","published-online":{"date-parts":[[1989,9,1]]},"reference":[{"key":"bibr1-106002808902300909","doi-asserted-by":"publisher","DOI":"10.1097\/00000542-198503000-00017"},{"key":"bibr2-106002808902300909","doi-asserted-by":"publisher","DOI":"10.1097\/00006534-198805000-00009"},{"key":"bibr3-106002808902300909","doi-asserted-by":"publisher","DOI":"10.1111\/j.1365-2044.1980.tb03822.x"},{"key":"bibr4-106002808902300909","first-page":"79","volume":"12","author":"Jenkinson SG","year":"1985","journal-title":"Anesth Rev"},{"key":"bibr5-106002808902300909","doi-asserted-by":"publisher","DOI":"10.1097\/00000542-198710000-00046"},{"key":"bibr6-106002808902300909","doi-asserted-by":"publisher","DOI":"10.1177\/106002808802200924"},{"key":"bibr7-106002808902300909","doi-asserted-by":"publisher","DOI":"10.1097\/00007611-198711000-00020"},{"key":"bibr8-106002808902300909","doi-asserted-by":"publisher","DOI":"10.1056\/NEJM196912252812603"},{"key":"bibr9-106002808902300909","doi-asserted-by":"publisher","DOI":"10.1111\/j.1365-2125.1981.tb01844.x"},{"key":"bibr10-106002808902300909","doi-asserted-by":"publisher","DOI":"10.1177\/0310057X8701500314"}],"container-title":["DICP"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.1177\/106002808902300909","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/journals.sagepub.com\/doi\/pdf\/10.1177\/106002808902300909","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,4,28]],"date-time":"2026-04-28T11:02:33Z","timestamp":1777374153000},"score":1,"resource":{"primary":{"URL":"https:\/\/journals.sagepub.com\/doi\/10.1177\/106002808902300909"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[1989,9]]},"references-count":10,"journal-issue":{"issue":"9","published-print":{"date-parts":[[1989,9]]}},"alternative-id":["10.1177\/106002808902300909"],"URL":"https:\/\/doi.org\/10.1177\/106002808902300909","relation":{},"ISSN":["1042-9611"],"issn-type":[{"value":"1042-9611","type":"print"}],"subject":[],"published":{"date-parts":[[1989,9]]}}}